# SDR 2015FA0000333

- Difficulty date: July 1, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N601TP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5156
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT MAIN TIRES WERE NOTICEABLY DEFECTIVE AFTER 2 LANDING ON THE CENTER TREAD AND SHOWED SIGNS OF TREAD SEPARATION.  A VISUAL SPLIT IN THE TREAD WAS NOTED ALMOST ENTIRELY AROUND THE CIRCUMFERENCE OF THE TIRE IN THE CENTER OF THE CENTER TREAD.  TIRE PRESSURES WERE CORRECT, WEATHER FOR BOTH FLIGHTS WERE GOOD WITH NO EXCESSIVE WINDS DURING LANDINGS.  NO SIGNIFICANT TAXI LENGTHS OR SPEEDS WERE UTILIZED AND BRAKING WAS KEPT TO A MINIMUM.  RUNWAY CONDITIONS WERE NORMAL.
